# SDR UIEA2025061800787

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 106,811 hours, 19,056 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 491131613001007
- Condition: Inflt Separation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PART DEPARTED FROM AIRCRAFT DURING FLIGHT.  CHAPTER 5 INSPECTION COMPLIED WITH. NO FURTHER DAMAGES, INSTALLED NEW UPPER REVERSER SLEEVE ACTUATOR PANEL PER AMM 78-31-22/44 & 05-51-58/201. NO FURTHER DEFECTS NOTED. )
